# SDR CALA2021092201651

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: NA
- Condition: Corroded
- Location: Fr60-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT FR 61-62 STR33R HAS LIGHT SURFACE CORROSION (REMOVE CORROSION AND CHECK LIMITS) DAMAGE LOCATED AT STR 33R FR 60 - 62 BLENDED IAW SRM 51-74-00. BLENDED AREA MEASURES L=15" W= 1.5" D=.047", ORIGINAL THICKNESS .063", REMAINING MATERIAL .016"; OUT OF LIMITS IAW SRM ADD EMP:V934338 53-41-13-283-002. REPAIRED IAW SRM 53-00-13-300-001, FIG 001, STRINGER SECTION 33R BETWEEN FR 60-62. STRINGER MATERIAL DAN50B-11, BATCH 00038441248 AND COUPLING MATERIAL A53986212, IAW SRI 53-00-13-205-001, TABLE 6 BEGINNING AT 60,000 FC OR ACCOMPLISHED BY VT MAE V934338. SUPPLEMENTAL INSP REQUIRED BATCH 0003832201 IAW SRM 53-00-13-300-001, FIG 001, SHT 02. WORK 120,000 FH FROM TIME OF REPAIR EMBMODIMENT. SUBSEQUENT INSPECTION INTERVAL OF FC TBD AND FH TBD. 60-62.IAW SRM 53-00-13-300-001, FIG 001, SUPPLEMENTAL INSP REQUIRED IAW SRI 53-00-13-205-001, TABLE 6 BEGINNING AT 60,000 FC/120,000 FH.AT TIME OF REPAIR EMBMODIMENT.SUSBSEQUENT INSPECTION INTERVALS TO BE DETERMINED. METHOD OF INSPECTION TO BE DETERMINED. VARGAS TOMC APPROVED FOR DIP REPAIR OF STRINGER SECTION 33R BETWEEN FR TOMC-APPROVAL FROM SC1ELBYC COMMENT Q/C REVIEWED. RECORDS UPDATE..............VD Q/C REVIEWED. T/A: 60,000 FC OR 120,000 FH...........VD/U353583
